Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On difference methods for the solution of a Cauchy problem for a hyperbolic equation with data on a parabolic line


Author: Hajimu Ogawa
Journal: Trans. Amer. Math. Soc. 100 (1961), 395-403
MSC: Primary 35.70; Secondary 35.52
DOI: https://doi.org/10.1090/S0002-9947-1961-0139846-6
MathSciNet review: 0139846
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.70, 35.52

Retrieve articles in all journals with MSC: 35.70, 35.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0139846-6
Article copyright: © Copyright 1961 American Mathematical Society